# SDR REXA2018091300829

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 8694
- Aircraft time: 28,120 hours, 25,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT FLOOR IN PASSENGER ENTRANCE BY PAX DOOR PULL HANDLE. REPAIRED WIRES TO SAID EMERGENCY LIGHT IAW ESPM 20-00-00.OPERATIONAL CHECK GOOD.
